I'm a 49 year old woman who used to have a normal healthy sex drive. But for the last eight years or so my desire and ability to have an orgasm has been almost non existant, is there anything that can help me with this problem or am I to live without physical love the rest of my life?
Have you considered that you might be experiencing menopause? The hormonal changes alone can effect your sex drive, not to mention the physical changes you experience that can effect the way you feel sexually. And the whole thing effects you mentally. Even if you're not in full-blown menopause, you may be experiencing perimenopause, a lovely precursor to the whole experience. I would suggest a visit to your gyn and an honest discussion. If not your gyn, then at least your pc dr. A blood test to check your hormone levels would be a good step. I hope this helps.
I completely agree with Lisa01, that's the answer I would have given, if your not on any meds then you should see your gyn to rule out any health issues first and then have your hormones checked, if that's what it is then they make a cream for that and it will help with the sex drive and also if you feel tired alot, best wishes Kelly
I agree meds can negatively affect the libido, but this may be menopause or peripause related too. Men and women both have testosterone, men have more of course, but they have estrogen too and we have more of that. My hormones play hop scotch for some bizarre reason. I have had to take estratest, which I think only is available in generic now and recently( as in last Thursday) have chosen to try the Bioidentical hormone replacement pellet, called Sotto Pelle and it does seem to be working. They have a website where you can look it up for more info and you will have to pay out of pocket, but it costs about the same as a 6 month supply of a brand name HRT pill pack . I was on some that we're $5o a month, but the Sotto Pelle actually is based on your specific hormone levels and it has all 5 hormones in it. Patti
I agree with some of the other answers. Definitely a hormonal component could be at play here. Look to see if you have a doctor close by that prescribes bio-identical hormones. Testosterone along with estrogen and progesterone will definitely be measured by your doctor to see if your levels need to be adjusted with medication. I've had wonderful results. Good luck to you!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Nov 2018 • 6 answers
Updated 20 Feb 2015 • 1 answer
Updated 3 Mar 2015 • 1 answer
Updated 27 Jul 2015 • 3 answers
Updated 27 Jun 2018 • 1 answer